# SDR AALA201705079002

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 12,448 hours, 2,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PS2 CHECK, CIDS SYSTEM CHECK, EMERGENCY POWER SUPPY UNIT AT 12WL, FAULTED.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 23-51-38.  ACCOMPLISHED SATISFACTORY OPS CHECK.
